Hi...I'm new to this site. I have had Mirena since the end of September 2008. Since then, I've been experiencing a variety of symptoms. My doctor thinks (and perhaps rightfully so) that I'm a hypochondriac. I am convinced Mirena is to blame.
I have been losing ALOT of hair and it is now visible. I had a routine blood test...everything was normal except my testoterone levels were high. My OB doesn't believe Mirena would cause this. Nonetheless, he prescribed a birth control pill to alleviate the testosterone issue; it hasn't worked. I cannot find anything online stating that Mirena could be the cause of high testosterone levels.
I am angry and irritable and full of anxiety all the time. My breasts have shrunk at least a cup size (normal I hear after nursing children but they didn't begin to shrink until nearly a year after I'd stopped nursing). I can't live like this anymore....I'd have the Mirena removed if I were 100% certain that it was the culprit. Maybe this is just ME or something else is wrong. Its such a reliable form of birth control and I'm not certain I'm done having children. I'm tearing up as I write this...maybe it affects me more than I even realize.
I have a yearly appt. with my OBGYN on the 19th...